# SDR DL76L041122

- Difficulty date: December 19, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 37,209 hours, 5,855 cycles
- Engine: Pwa PW4060
- Engine time: 49,789 hours, 7,710 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 361002145
- Part serial: 89116
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT BLEED PROBLEM ON CLIMBOUT.  RETURNED TO JFK.  REPLACED PRV CONTROLLER PER M/M.
